# SDR ASOA05610

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Broken
- Location: Cabin
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EMERGENCY EXIT FLOODLIGHT ASSEMBLY BY THE FLIGHT ATTENDANTS STATION WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT FLOODLIGHT ASSEMBLY BY FLIGHT ATTENDANTS STATION.  OPERATIONAL CHECKS GOOD.  (K)
